Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Trying to conceive, hypothyroid. On thyronorm medication, clomid, regular periods. History of thyroid, PCOD. Treatment?

hello doc I am XXXXX ...I am suffering from thyroid and pcod both ...I was diagnosed hypothyroid and my doc put me on thyronorm of 25 my thyroid is normal and is in range ....can I coneive easily and my doc gave me clomid it will be very difficult for me to get pregnant ...I have irregular cycle but after taking my thyroid medicine I am having period from the last three months ....suggest me proper way to get pregnant
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Keep taking the medicines as advised by your doctor.
Take METFORMIN 509 mg twice a day in consultation with your doctor.
Do regular exercises and must reduce weight by any means.
Pregnancy is difficult in PCOD patients but patience will bring the desired result.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor